Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 112–123 (Mi mz4289)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of difference schemes for solving nonlinear parabolic equations

S. I. Piskarev


Full text: PDF file (932 kB)

English version:
Mathematical Notes, 1988, 44:1, 549–556

Bibliographic databases:

UDC: 517.549.8
Received: 12.02.1987

Citation: S. I. Piskarev, “Convergence of difference schemes for solving nonlinear parabolic equations”, Mat. Zametki, 44:1 (1988), 112–123; Math. Notes, 44:1 (1988), 549–556

Citation in format AMSBIB
\Bibitem{Pis88}
\by S.~I.~Piskarev
\paper Convergence of difference schemes for solving nonlinear parabolic equations
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 112--123
\mathnet{http://mi.mathnet.ru/mz4289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962381}
\zmath{https://zbmath.org/?q=an:0661.65085|0672.65078}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 549--556
\crossref{https://doi.org/10.1007/BF01158123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300012}


Linking options:
  • http://mi.mathnet.ru/eng/mz4289
  • http://mi.mathnet.ru/eng/mz/v44/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Piskarev, A. V. Ovchinnikov, “Attraktory, zatenenie i approksimatsiya abstraktnykh polulineinykh differentsialnykh uravnenii”, Funktsionalnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 189, VINITI RAN, M., 2021, 3–130  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:107
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021